# SDR AALA960173

- Difficulty date: January 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49272
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 1307
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND SHEAR TIE CRACKED IN 2 PLACES AT STATION 1307 BULKHEAD BETWEEN LONGERONS 14 AND 15 LEFT.  (M)
